# SDR F3LA2009100100189

- Difficulty date: September 26, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 27,984 hours, 13,499 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53480030206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 C-CHECK, INSP NOTED CORROSION ON STR 44, SIX INCHES AFT OF FRAME 65 NEAR POTABLE WATER SERVICE PANEL. MX CUT OUT DAMAGED AREA, FABRICATED REPAIR STR AND INSTALLED IAW SRM 53-00-13, 51-42-11, 53-41-13 AND 51-21-11.
